Yıl 2015, Cilt 17, Sayı 17, Sayfalar 1 - 10 2015-06-01

ON IDENTITIES IN HOM-MALCEV ALGEBRAS

A. Nourou Issa [1]

154 139

In an anticommutative multiplicative Hom-algebra, an identity, equivalent to the Hom-Malcev identity, is found.
Malcev algebras, Hom-Lie algebras, Hom-Malcev algebras
Konular
Diğer ID JA65JZ27UG
Dergi Bölümü Makaleler
Yazarlar

Yazar: A. Nourou Issa

Bibtex @ { ieja266209, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {1 - 10}, doi = {10.24330/ieja.266209}, title = {ON IDENTITIES IN HOM-MALCEV ALGEBRAS}, key = {cite}, author = {Issa, A. Nourou} }
APA Issa, A . (2015). ON IDENTITIES IN HOM-MALCEV ALGEBRAS. International Electronic Journal of Algebra, 17 (17), 1-10. DOI: 10.24330/ieja.266209
MLA Issa, A . "ON IDENTITIES IN HOM-MALCEV ALGEBRAS". International Electronic Journal of Algebra 17 (2015): 1-10 <http://dergipark.gov.tr/ieja/issue/25194/266209>
Chicago Issa, A . "ON IDENTITIES IN HOM-MALCEV ALGEBRAS". International Electronic Journal of Algebra 17 (2015): 1-10
RIS TY - JOUR T1 - ON IDENTITIES IN HOM-MALCEV ALGEBRAS AU - A. Nourou Issa Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266209 DO - 10.24330/ieja.266209 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 1 EP - 10 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266209 UR - http://dx.doi.org/10.24330/ieja.266209 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON IDENTITIES IN HOM-MALCEV ALGEBRAS %A A. Nourou Issa %T ON IDENTITIES IN HOM-MALCEV ALGEBRAS %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266209 %U 10.24330/ieja.266209